MathSciNet Relay Station
MathSciNet bibliographic data
MR292078 (45 #1165) 55D15
Whitley, W. T. Homotopy types of the deleted product of unions of two simplexes. Proc. Amer. Math. Soc. 33 (1972), 151–155.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement